MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ADVANCE - CAPSULE ENDOSCOPE DELIVERY DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. ADVANCE - CAPSULE ENDOSCOPE DELIVERY DEVICE
Model Number 00711144
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The advance capsule endoscope delivery devices were discarded following the reported event and are not available for evaluation.Without the return of the devices a root cause cannot be determined.The device history record (dhr) was reviewed for the subject lot and no abnormalities were noted.Steris offered in-service training to user facility personnel on the proper use and operation for the advance capsule endoscope delivery device however, the user facility declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure two of their advance capsule endoscope delivery devices "broke" while attempting to deliver the pill capsule.User facility personnel were able to successfully deliver the pill capsule with a third device.The patient procedure was completed successfully following a delay.No report of injury.

Brand Name
ADVANCE - CAPSULE ENDOSCOPE DELIVERY DEVICE
Common Device Name
CAPSULE ENDOSCOPE DELIVERY DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key19042624
Report Number1528319-2024-00028
Device Sequence Number15264376
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public00724995183608
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711144
Device Catalogue Number00711144
Device Lot Number6919768
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown